A LINK INVARIANT WITH VALUES IN THE WITT RING

Abstract : Using Maslov indices, we show the existence of oriented link in-variants with values in the Witt rings of certain fields. Various classical in-variants are closely related to this construction. We also explore a surprising connection with the Weil representation.
Document type :
Journal articles
Complete list of metadatas

Cited literature [11 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02372933
Contributor : Pierre Guillot <>
Submitted on : Wednesday, November 20, 2019 - 4:23:05 PM
Last modification on : Wednesday, November 27, 2019 - 1:40:53 AM

File

1106.3598.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Gaël Collinet, Pierre Guillot. A LINK INVARIANT WITH VALUES IN THE WITT RING. Quantum Topology, 2014, 5 (3), pp.259-287. ⟨10.4171/QT/52⟩. ⟨hal-02372933⟩

Share

Metrics

Record views

18

Files downloads

15